# SDR DALA2025081306045

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 76,987 hours, 25,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL ABOVE DOOR 4L ( CAPTAINS SIDE). ALL OTHER FOOR ARMED INDICATORS FUNCTIONAL. LIFTING RUBBER SEAL CONFIRMED GIRT BAR ENGAGED. SLUDE WARNING LIGHT ILLUMINATED WHEN DOOR WAS ARMED FIR DEPARTURE. / INTERIOR.   CLEANED AROUND GIRT BAR AREA, SECURED STRAP FOR BUSTLE OPS CHKD DOOR ARMING LEVER SEVERAL TIMES LEVER MOVES NML ALL ARMED INDICATIONS GOOD, SLIDE WARNING LT NML, REF B757 AMM 52-11.
